# SDR CA150107003

- Difficulty date: December 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 15,016 hours
- Engine: Lyc LTIO540F2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Latch
- Condition: Detached
- Location: Air Box
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE ALTERNATE AIR BOX MAGNETIC DOOR LATCH CAME OFF AND WENT THROUGH THE TURBOCHARGER. IT APPEARS THAT THERE WAS A CRACK EAR THE LATCH THAT STARTED THE FAULT.
